| Model Number |
CC4204A |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/08/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Concomitant medical product: collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.(b)(4).
Event or Problem Description
The reporter indicated that a cc4204a,+20.5 diopter, intraocular lens tore during delivery into the eye.The lens was removed and a back up lens was implanted within the same surgery.There was no patient injury.The reporter stated that the cause of the event was a loading issue, lens got caught in the injector.
Additional Manufacturer Narrative
Corrected data: work order search: no similar complaint type events were reported for units within the same lot.(b)(4).